It's been weeks since ive developed this symptom, I guess you would say. It started sometime in June I'm thinking it is of some kind allergic reaction? Small little pussy bumps on my hands/fingers and some on my feet. They are real itchy, I pop them and put neosporin on it and cover with a bandaid. After they pop it leaves my skin dry and itchy then more form.. what's going on? What are they? And what causes them? I'd there something out there that could get rid of them? It been very frustrating to deal with.
12 Jul 2013
General doctor is fine too. Sounds like hoof and mouth disease or one similar. Contagious and goes away on its own. But very irritating so see the doctor right away and use plenty of soap and water on your hands to keep it from spreading. Be careful sharing anything including beverages you have touched until they find exactly what it is.
Oh, stop popping them. You are spreading the infection in the air. Wear white gloves on your hands if you are concerned. They are at the pharmacy.
13 Jul 2013
Make an appt with your dermatologist... I have the same exact thing and have had it for many a yr... I believe u have ezema... I no I spelled that wrong... but they look like them little ulcers u get under your tongue when u eat to much acid... no one in all the research I have done seems to no the exact cause but a lot say do to stress which I have panic/agoraphobia among other things so this would make sense to me..mine itch to were I want to rip my skin off and after scratching so hard it's like a blister fluid comes out... and then after a while it turns into a sort of dry skin and takes a while for the skin to heal sounds like what u got... see a dermatolagist a.s.a.p they can prescribe things for u..keep me posted..angel1662
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 31 Jan 2011
Itchy reaction after several applications
1 answer • 6 Sep 2011
... and I'm breaking out in little itchy bumps!
3 answers • 13 Feb 2013
... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. ...
2 answers • 11 Apr 2013
Nexplanon - I've had this implant on since march 15 and I'm developing some allergic reactions. I'm?
... starting to get some red itchy sores. They last for an hour or two and then disappear. Should I be worried about this?
1 answer • 21 Jul 2013